 @article{souza_luz_mafalda junior_2014, title={Relationship between spatial distribution of
                    chaetognaths and hydrographic conditions around seamounts and islands of the
                    tropical southwestern Atlantic}, volume={86}, ISSN={0001-3765}, url={https://doi.org/10.1590/0001-3765201420130101}, DOI={10.1590/0001-3765201420130101}, number={3}, journal={Anais da Academia Brasileira de Ciências}, publisher={Academia Brasileira de Ciências}, author={SOUZA, CHRISTIANE S. DE and LUZ, JOANA A.G. and MAFALDA JUNIOR, PAULO O.}, year={2014}, month={Sept}, pages={1151–1165} }